A Sidekick's Blog

Still Trusting! | May 20, 2012

Two and half weeks, no biopsy results yet. Pathologist wants a second opinion, then second pathologist sends off the sample to the University of Florida for some sort of answer…

But they did find some infection on the area that responds to an antibiotic called cipro. So the doc orders cipro and when I read the label it says:

Do not take with steroids such as prednisone. Can cause spontaneous tendon rupture… blah blah

A week later my knees have turned to rubber. I can’t climb stairs. I fell off a ladder. Call the doc to see if biopsy results are back yet, he says no but asks how I am.

My knees have gone to rubber, I tell him. Oh, he says. Stop the cipro. Now.

Thanks, Doc, I’m really glad I called you today! Have a nice day now.

Still scared, but just a little, because I’m still trusting my Hero who sent both the disease and the doctor and even the cipro-induced (?) rubber knees.

Advertisements

Leave a Comment »

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: